# SDR GTIA2022081836592

- Difficulty date: August 16, 2022
- Submitted: August 18, 2022
- Operation: Air carrier
- Aircraft: N624NK
- Make and model: Airbus A320-232
- Aircraft serial: 5880
- Aircraft time: 31,382 hours, 14,179 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Skin
- Part number: D53133011220201
- Condition: Dented
- Location: Zone 200
- Part time: 31,382 hours, 14,179 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF LOG PAGE 2740316-1 MWI LWR NOSE DENT RH SIDE. RAF-01 2897215-01 HAS BEEN GENERATED.-REPAIRED FUSELAGE SKIN RH LOWER BETWEEN FR 1-2 PER A320 SRM 53-11-11-300-073. THIS REPAIR IS CAT B REQ REINSPECT AT 60,000FC 120,000FH FROM EMBODIMENT PER A320 SRM 53-11-11-205-053. THIS CLEARS MWI 2740316-1
